Live Help


Forum Jump
Post New Thread  Reply
Old 19-05-2019, 10:44 PM   #1
Stellata
 
Stellata's Avatar
 
Join Date: Sep 2005
Location: London area
stressful things

Am I ill really? I'm prone to psychosis under stress. And I'm stressed. I'm having very vivid dreams, hopefully not psychosis related. There is some paranoia there though.

I'm low, flat and blank and empty pretty much all the time. I can't seem to shift out of this and actually feel anything apart from worry.

Mum has been diagnosed with Diabetes and is now severely restricting her food intake of certain things. I'm in recovery from Anorexia, and so this is very hard for me. I feel greedy and large and indulgent. I'm also worried about my Mum.

This week I am due to hear back about my volunteering application. This is good, but also stressful for me.

Plus the fact I have ongoing worries related to my housing.

My therapist says I am still vulnerable, and she's right. It might not be the right time to change my medication/anti-psychotic that is, but the pacing and restlessness from the current one is so disabling and time consuming and if I am to have a life something has to give.

If you can find any words of support for me in relation to any of the above I would be most grateful. Thank you.

Stellata is offline   Reply With Quote
Old 20-05-2019, 09:00 PM   #2
Stellata
 
Stellata's Avatar
 
Join Date: Sep 2005
Location: London area

Thanks for the hugs.

Stellata is offline   Reply With Quote
Old 20-05-2019, 09:06 PM   #3
Soft Kitty
 
Soft Kitty's Avatar
 
Join Date: Dec 2013

What if you have ill bits and well bits, and sometimes there are more ill bits, sometimes more well bits, and that's okay?

It's alright to take things at your own pace as far as is possible. It's alright if changing meds and 'having a life' isn't for right at this very time. Things will settle again and can be revisited.

Soft Kitty is offline   Reply With Quote
Old 20-05-2019, 09:12 PM   #4
Stellata
 
Stellata's Avatar
 
Join Date: Sep 2005
Location: London area

Thanks. :) That makes a lot of sense.

I'm not sure what my own pace is, no pun intended because of all the pacing I do. I want to do stuff not pace backwards and forwards nearly half the day. I've been very unwell in recent years, but am much better now than I was, relatively speaking. It's hard to know where I'm at in getting my life back, really. I never had much to begin with...

Stellata is offline   Reply With Quote
Old 20-05-2019, 11:12 PM   #5
Soft Kitty
 
Soft Kitty's Avatar
 
Join Date: Dec 2013

Ah, I can understand that just pacing (literal!) would feel disheartening, even though it won't be forever. Maybe it is worth talking with your therapist about setting a timescale for the meds change. Then, even if it isn't now, you know what you're working towards.

It sounds like things can feel a lot adrift when it comes to figuring out what you want from life and which way to go? I can so empathise with that. The voluntary work seems like an excellent thing to try, if it seems like something you might enjoy.

I don't know if this is much use to you, but in my experience the lowness and blankness and worry can be part of a process motivating change, which it sounds like you're already doing (with voluntary work and therapy and the medication change). It could be that this is an uncomfortable, but transient, part of that process (without wanting to dismiss the very real worry about your mum).

Soft Kitty is offline   Reply With Quote
Old 21-05-2019, 10:33 AM   #6
Stellata
 
Stellata's Avatar
 
Join Date: Sep 2005
Location: London area

Thanks so much.

I'm waiting for the ED psych to write a letter for my GP before I can even consider changing the med. I don't know how long that will be as my therapist was on leave this week and next week is Bank Holiday.

I'm also waiting to hear back re the voluntary work still.

Stellata is offline   Reply With Quote
Old 22-05-2019, 04:50 AM   #7
Auror.
Aurors for the win.
 
Auror.'s Avatar
 
Join Date: Jun 2007
Location: Godric's Hollow

So there are also some meds that can be used to sort of counteract side effects like restlessness. I know when I had a similar issue with an antipsychotic I was on, they added in a second med to counteract it which helped a lot. In the end I did get my meds changed, but even for a couple of days of relief it was amazing. Knowing that it was a side effect and not just me being ridiculous and useless helped so much with my mood and thoughts. I wonder if it's worth asking about that possibility even just for a one off? I wish I could remember what the medication they gave me was called, but I unfortunately do not.

Thinking of you.



You can't always keep it separate.
This is happening, this is part of you.


Auror. is online now   Reply With Quote
Old 22-05-2019, 10:28 AM   #8
Stellata
 
Stellata's Avatar
 
Join Date: Sep 2005
Location: London area

Thanks so much.
I do take Propranolol [Inderal for you] that helps a little. But only a little, and I can't take the proper dose because it makes my blood pressure go too low. If there's anything else that would be wondrous, but no medics have suggested anything so I don't suppose we have anything here. I could ask again though. Thanks.

Stellata is offline   Reply With Quote
Old 25-05-2019, 05:43 PM   #9
one_step_closer
The Shadow of the Day
 
one_step_closer's Avatar
 
Join Date: Oct 2004
Location: Scotland

How have things been over the past few days?





I put it down on paper and then the ghost does not ache so much.


one_step_closer is offline   Reply With Quote
Old 25-05-2019, 09:30 PM   #10
Auror.
Aurors for the win.
 
Auror.'s Avatar
 
Join Date: Jun 2007
Location: Godric's Hollow

I can't remember the name of what I got, but it was only a one off thing to see if it helped. Basically what I was told is that the restlessness is a form of tardive dyskinesia, and the medication helping was proof that it was not a mental health symptom and was a medication side effect. It is possible that whatever medication I was given was off label, and/or was only available in the US.

I would also suggest that making sure you are eating enough (or as close to enough as possible) might help your body process medication doses properly. At the very least, it cannot hurt anything and is something I sometimes use as reason to make sure I eat. I know I have seen differences in levels in bloods when I eat enough versus when I am restricting, and to me having those as evidence is useful. It also means they can't use eating/weight as reason to not change your meds - which I've had happen before that they refuse to change meds until my eating is more stable. So yea, good motivation to eat properly?



You can't always keep it separate.
This is happening, this is part of you.


Auror. is online now   Reply With Quote
Old 26-05-2019, 01:09 PM   #11
one_step_closer
The Shadow of the Day
 
one_step_closer's Avatar
 
Join Date: Oct 2004
Location: Scotland

Is Procyclidine something that could be used for this? I have no idea but I was on it for the side effects of one of my antipsychotics in the past.





I put it down on paper and then the ghost does not ache so much.


one_step_closer is offline   Reply With Quote
Old 26-05-2019, 01:33 PM   #12
not_so_insig
It's Bouquet! B-U-C-K-E-T!
 
not_so_insig's Avatar
 
Join Date: Sep 2004
Location: Wales, UK
I am currently:

Lindsay could be right. I suffered from akiathasia from quetiapine when I was on it and was told to take procyclidine for it. It may be worth asking whoever is in charge of your mh meds for something to help.



Wannabe CPN : -)
"He who is tired of Weird Al is tired of life." - Homer Simpson
"I hear those voices that will not be drowned"
Sanity is a nasty disease. The world would be a happier place without it. - Rilic
RIP Kat 4th July 1987- 11th June 2013

Please do not pm me without permission as I find getting PMs very stressful.

not_so_insig is online now   Reply With Quote
Old 16-06-2019, 05:49 AM   #13
EyelinerAndCigarettes
 
EyelinerAndCigarettes's Avatar
 
Join Date: Jan 2007
I am currently:

Can relate sweetpea nad am always here if you need me.









EyelinerAndCigarettes is offline   Reply With Quote
Reply


Currently Active Members Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Censor is ON
Forum Jump


All times are GMT +1. The time now is 04:18 AM.

Back to top